Sturm's theorem for equations with delayed argument.
Georgian mathematical journal, Tome 1 (1994) no. 3, pp. 267-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Sturm's separation theorem, differential equations with delayed arguments, spectral radius, completely continuous operator
@article{GMJ_1994__1_3_47094,
author = {Domoshnitsky, A.},
title = {Sturm's theorem for equations with delayed argument.},
journal = {Georgian mathematical journal},
pages = {267--276},
year = {1994},
volume = {1},
number = {3},
zbl = {0808.34073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1994__1_3_47094/}
}
Domoshnitsky, A. Sturm's theorem for equations with delayed argument.. Georgian mathematical journal, Tome 1 (1994) no. 3, pp. 267-276. http://geodesic.mathdoc.fr/item/GMJ_1994__1_3_47094/